This community is a place to share information and support with others who are trying to stop using drugs, prescription drugs, alcohol, tobacco or other addictive substances. Discuss with others, the symptoms of addiction, addiction recovery, ways to quit like tapering and cold turkey, and withdrawal symptoms. If you are interested in general "chat", please visit our Addiction Social Community.
I have been having Spasmoproxivon since 2003. One of my friend introduced to me and we had 2-3 daily and was not addicted, but due course of time, intake of the capsule have 4X times/day. I am aware that its not good for the health, especially i cannot sleep at times. it makes me more hungry, constipation at times, dry mouth. Though this makes you alert but we tend to remember things on a long term basis.
I need HELP in quitting it. I have been thinking since a long time to leave but cannot.
I would really appreciate if i can get some medical help, like any counter part so that i can end this all at once.
I think i am ruining my career like "Digging your grave".
Hi, First I'd like to say welcome and I'm sorry that you are going through this disease of addiction we all have in common. There have been a number of posts on this drug on the forum. If you go to the upper right where it says search the community and type it in see what comes up. We share many similarities no matter what we are addicted to and we will support you in anyway we can. Sometimes just knowing others are in the same boat helps. Feel free to contact me anytime you need to talk. With Metta, Corey
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.